Polynomials on Banach spaces with unconditional bases

Bogdan Cristian Grecu, R.A. Ryan

Research output: Contribution to journalArticlepeer-review

Abstract

We study the classes of homogeneous polynomials on a Banach space with unconditional Schauder basis that have unconditionally convergent monomial expansions relative to this basis. We extend some results of Matos, and we show that the homogeneous polynomials with unconditionally convergent expansions coincide with the polynomials that are regular with respect to the Banach lattices structure of the domain.
Original languageEnglish
Pages (from-to)1083-1091
Number of pages9
JournalProceedings of the American Mathematical Society
Volume133 (4)
Publication statusPublished - Nov 2004

Fingerprint Dive into the research topics of 'Polynomials on Banach spaces with unconditional bases'. Together they form a unique fingerprint.

Cite this